Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (156 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 127–138
DOI: 10.4171/RSMUP/124-7

Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces

Ulrich Schlickewei[1]

(1) TU München, Garching bei München, Germany

We prove stability of rank two tautological bundles on the Hilbert square of a surface (under a mild positivity condition) and compute their Chern classes.

No keywords available for this article.

Schlickewei Ulrich: Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces. Rend. Sem. Mat. Univ. Padova 124 (2010), 127-138. doi: 10.4171/RSMUP/124-7